×

zbMATH — the first resource for mathematics

Holomorphic hulls and holomorphic convexity of differentiable submanifolds. (English) Zbl 0159.37702

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Errett Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J. 32 (1965), 1 – 21. · Zbl 0154.08501
[2] Errett Bishop, A minimal boundary for function algebras, Pacific J. Math. 9 (1959), 629 – 642. · Zbl 0087.28503
[3] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y., 1953. · Zbl 0051.28802
[4] Michael Freeman, Some conditions for uniform approximation on a manifold, Function Algebras (Proc. Internat. Sympos. on Function Algebras, Tulane Univ., 1965) Scott-Foresman, Chicago, Ill., 1966, pp. 42 – 60.
[5] Robert C. Gunning and Hugo Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1965. · Zbl 0141.08601
[6] Lars Hörmander, An introduction to complex analysis in several variables, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1966. · Zbl 0271.32001
[7] Hellmuth Kneser, Die Randwerte einer analytischen Funktion zweier Veränderlichen, Monatsh. Math. Phys. 43 (1936), no. 1, 364 – 380 (German). · Zbl 0014.02608
[8] Robert Hermann, Convexity and pseudoconvexity for complex manifolds, J. Math. Mech. 13 (1964), 667 – 672. · Zbl 0123.38705
[9] Hans Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular functions of two complex variables, Ann. of Math. (2) 64 (1956), 514 – 522. · Zbl 0074.06204
[10] Hans Lewy, On hulls of holomorphy, Comm. Pure Appl. Math. 13 (1960), 587 – 591. · Zbl 0113.06102
[11] Ricardo Nirenberg and R. O. Wells Jr., Holomorphic approximation on real submanifolds of a complex manifold, Bull. Amer. Math. Soc. 73 (1967), 378 – 381. · Zbl 0162.10402
[12] Hugo Rossi, Holomorphically convex sets in several complex variables, Ann. of Math. (2) 74 (1961), 470 – 493. · Zbl 0107.28601
[13] Hugo Rossi, On envelopes of holomorphy, Comm. Pure Appl. Math. 16 (1963), 9 – 17. · Zbl 0113.06001
[14] Jean-Pierre Serre, Quelques problèmes globaux relatifs aux variétés de Stein, Colloque sur les fonctions de plusieurs variables, tenu à Bruxelles, 1953, Georges Thone, Liège; Masson & Cie, Paris, 1953, pp. 57 – 68 (French). · Zbl 0053.05302
[15] Friedrich Sommer, Komplex-analytische Blätterung reeller Mannigfaltigkeiten im \?\(^{n}\), Math. Ann. 136 (1958), 111 – 133 (German). · Zbl 0092.29902
[16] Karl Stein, Zur Theorie der Funktionen mehrerer komplexer Veränderlichen, Math. Ann. 114 (1937), no. 1, 543 – 569 (German). · Zbl 0017.07405
[17] B. Weinstock, Thesis, Massachusetts Institute of Technology, Cambridge, Mass., 1966.
[18] R. O. Wells Jr., On the local holomorphic hull of a real submanifold in several complex variables, Comm. Pure Appl. Math. 19 (1966), 145 – 165. · Zbl 0142.33901
[19] R. O. Wells Jr., Locally holomorphic sets, J. Analyse Math. 17 (1966), 337 – 345. · Zbl 0153.10201
[20] R. O. Wells Jr., Holomorphic approximation on real-analytic submanifolds of a complex manifold, Proc. Amer. Math. Soc. 17 (1966), 1272 – 1275. · Zbl 0153.10103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.